Existence of Solutions of N/D Equations

Atkinson, D., 1966, In : Journal of Mathematical Physics. 7, 9, p. 1607-1612 6 p.

Research output: Contribution to journalArticleAcademicpeer-review

Copy link to clipboard



The manifold of solutions of certain classes of N/D equations is considered, under the restriction that the scattering amplitude have a uniform bound in all complex directions. Two cases are treated: (i) The N integral equation is Fredholm, but the associated homogeneous equation may have solutions; (ii) the equation has the marginally singular behavior characteristic of an asymptotically constant left‐hand cut discontinuity. The existence theorem in the latter case proceeds by the construction of the appropriate resolvent.
Original languageEnglish
Pages (from-to)1607-1612
Number of pages6
JournalJournal of Mathematical Physics
Issue number9
Publication statusPublished - 1966
Externally publishedYes

ID: 53565104